Alert archive / Ohio / River Flood Warnings in 2011
River Flood Warning 180, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Dec 21, 2011, 11:09 PM EST for Ottawa County, Sandusky County, Wood County, Ohio. It took effect at Dec 22, 2011, 9:00 AM EST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Dec 21, 2011, 11:09 PM EST (04:09 UTC)
- In effect from
- Dec 22, 2011, 9:00 AM EST
- Expired
- Dec 23, 2011, 4:27 AM EST
- In force
- 19 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- Minor
Counties Ottawa County, OH, Sandusky County, OH, Wood County, OH
The radar
The Cleveland radar (KCLE), 115 km from the middle of the area, began a volume at 04:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Portage River at Woodville (WDVO1). The gauge peaked at 9.40 ft at Dec 22, 2011, 6:00 PM EST.
- Action stage
- 8 ft
- Minor stage
- 11 ft
- Moderate stage
- 12.5 ft
- Major stage
- 13.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04195500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
691 WGUS41 KCLE 220409 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 1109 PM EST WED DEC 21 2011 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE EAGLE CREEK AT PHALANX STATION PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC123-143-173-221209- /O.NEW.KCLE.FL.W.0180.111222T1400Z-111223T1400Z/ /WDVO1.1.ER.111222T1400Z.111222T1800Z.111223T0800Z.NO/ 1109 PM EST WED DEC 21 2011 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE PORTAGE RIVER AT WOODVILLE * FROM THURSDAY MORNING UNTIL FRIDAY MORNING * AT 10:30 PM WEDNESDAY THE STAGE WAS...8.4 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 9.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 9.2 FEET BY THURSDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING. * AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK. $$ OHC155-221209- /O.NEW.KCLE.FL.W.0181.111222T0847Z-000000T0000Z/ /PHAO1.1.ER.111222T0847Z.111222T1430Z.000000T0000Z.UU/ 1109 PM EST WED DEC 21 2011 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE EAGLE CREEK AT PHALANX STATION * FROM LATE TONIGHT UNTIL FURTHER NOTICE * AT 11:00 PM WEDNESDAY THE STAGE WAS...9.3 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 9.5 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 9.8 FEET BY THURSDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * AT 9.5 FEET...BARCLEY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE THREATENED. $$ THOMPSON
4 follow-up statements
132 WGUS81 KCLE 221045 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 545 AM EST THU DEC 22 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... SCIOTO RIVER NEAR LARUE PORTAGE RIVER AT WOODVILLE KILLBUCK CREEK NEAR KILLBUCK EAGLE CREEK AT PHALANX STATION PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC123-143-173-221845- /O.CON.KCLE.FL.W.0180.111222T1400Z-111223T1400Z/ /WDVO1.1.ER.111222T1400Z.111222T1800Z.111223T0800Z.NO/ 545 AM EST THU DEC 22 2011 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE. * FROM THIS MORNING TO FRIDAY MORNING. * AT 5:30 AM THURSDAY THE STAGE WAS 8.9 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 9.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY FRIDAY MORNING. * AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK. $$ OHC101-221844- /O.EXT.KCLE.FL.W.0178.000000T0000Z-111223T0120Z/ /LARO1.1.ER.111222T1022Z.111222T1200Z.111222T1920Z.NO/ 545 AM EST THU DEC 22 2011 THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE. * AT 5:00 AM THURSDAY THE STAGE WAS 11.0 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE TO NEAR 11.1 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS AFTERNOON. * AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$ OHC075-169-221844- /O.CON.KCLE.FL.W.0179.000000T0000Z-000000T0000Z/ /KILO1.1.ER.111222T1127Z.111223T0000Z.000000T0000Z.NO/ 545 AM EST THU DEC 22 2011 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK. * AT 5:00 AM THURSDAY THE STAGE WAS 14.9 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO NEAR 15.1 FEET BY THIS AFTERNOON. * AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED. $$ OHC155-221844- /O.CON.KCLE.FL.W.0181.000000T0000Z-111222T1900Z/ /PHAO1.1.ER.111222T0446Z.111222T1000Z.111222T1300Z.UU/ 545 AM EST THU DEC 22 2011 THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK AT PHALANX STATION. * AT 5:00 AM THURSDAY THE STAGE WAS 10.9 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.9 FEET BY LATE THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE ON FRIDAY. * AT 11.0 FEET...BARCLAY-MESSERLY ROAD AND MCCONNELL EAST ROADS WILL BE FLOODED AND IMPASSABLE. * AT 9.5 FEET...BARCLEY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE THREATENED. * AT 9.0 FEET...BANKFULL STAGE. FLOODING THREATENS BARCLEY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE. $$
439 WGUS81 KCLE 221752 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1252 PM EST THU DEC 22 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... SCIOTO RIVER NEAR LARUE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE KILLBUCK CREEK NEAR KILLBUCK EAGLE CREEK AT PHALANX STATION PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC123-143-173-230152- /O.EXT.KCLE.FL.W.0180.000000T0000Z-111223T2000Z/ /WDVO1.1.ER.111222T1140Z.111223T0000Z.111223T1400Z.NO/ 1252 PM EST THU DEC 22 2011 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE. * AT 12:30 PM THURSDAY THE STAGE WAS 9.3 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 9.4 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING. * AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK. $$ OHC101-221822- /O.CAN.KCLE.FL.W.0178.000000T0000Z-111223T0120Z/ /LARO1.1.ER.000000T0000Z.111222T1200Z.111222T1230Z.NO/ 1252 PM EST THU DEC 22 2011 THE FLOOD WARNING IS CANCELLED FOR THE SCIOTO RIVER NEAR LARUE. * AT 12:00 PM THURSDAY THE STAGE WAS 10.9 FEET. * FLOOD STAGE IS 11.0 FEET. * FELL BELOW FLOOD STAGE THIS MORNING...AND IS EXPECTED TO CONTINUE FALLING THROUGH TONIGHT. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.5 FEET BY FRIDAY MORNING. * AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE RIVER. $$ OHC075-169-230152- /O.EXT.KCLE.FL.W.0179.000000T0000Z-111223T0600Z/ /KILO1.1.ER.111222T1800Z.111222T1800Z.111223T0000Z.NO/ 1252 PM EST THU DEC 22 2011 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK. * AT 12:00 PM THURSDAY THE STAGE WAS 15.0 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER IS NEAR CREST BUT WILL REMAIN AROUND 15 FEET THROUGH THE AFTERNOON AND EVENING. THE RIVER WILL BEGIN TO SLOWLY FALL TONIGHT. * AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621... STATE ROUTE 16 AND 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. HOLMES COUNTY FAIRGROUNDS INUNDATED. * AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED. $$ OHC155-230152- /O.EXT.KCLE.FL.W.0181.000000T0000Z-111223T1726Z/ /PHAO1.1.ER.111222T0446Z.111222T1800Z.111223T1126Z.UU/ 1252 PM EST THU DEC 22 2011 THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK AT PHALANX STATION. * AT 12:00 PM THURSDAY THE STAGE WAS 11.2 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * AT 11.0 FEET...BARCLAY-MESSERLY ROAD AND MCCONNELL EAST ROADS WILL BE FLOODED AND IMPASSABLE. * AT 9.5 FEET...BARCLEY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE THREATENED. $$
888 WGUS81 KCLE 230151 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 851 PM EST THU DEC 22 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... KILLBUCK CREEK NEAR KILLBUCK EAGLE CREEK AT PHALANX STATION ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC123-143-173-230951- /O.CON.KCLE.FL.W.0180.000000T0000Z-111223T2000Z/ /WDVO1.1.ER.111222T1140Z.111222T2330Z.111223T1400Z.NO/ 851 PM EST THU DEC 22 2011 THE FLOOD WARNING CONTINUES FOR THE PORTAGE RIVER AT WOODVILLE. * AT 8:30 PM THURSDAY THE STAGE WAS 9.3 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY FRIDAY MORNING. * AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK. $$ OHC075-169-230950- /O.EXT.KCLE.FL.W.0179.000000T0000Z-111224T0600Z/ /KILO1.1.ER.111223T1200Z.111223T1800Z.111224T0000Z.NO/ 851 PM EST THU DEC 22 2011 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK. * AT 8:00 PM THURSDAY THE STAGE WAS 14.9 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 15.1 FEET BY FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING. * AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED. $$ OHC155-230950- /O.EXT.KCLE.FL.W.0181.000000T0000Z-111223T1002Z/ /PHAO1.1.ER.111222T0446Z.111222T1430Z.111223T0402Z.UU/ 851 PM EST THU DEC 22 2011 THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK AT PHALANX STATION. * AT 8:00 PM THURSDAY THE STAGE WAS 10.0 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY MORNING. * AT 9.5 FEET...BARCLEY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE THREATENED. $$
250 WGUS81 KCLE 230927 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 427 AM EST FRI DEC 23 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... PORTAGE RIVER AT WOODVILLE EAGLE CREEK AT PHALANX STATION ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO... KILLBUCK CREEK NEAR KILLBUCK PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC123-143-173-230957- /O.CAN.KCLE.FL.W.0180.000000T0000Z-111223T2000Z/ /WDVO1.1.ER.111222T1140Z.111222T2330Z.111223T0452Z.NO/ 427 AM EST FRI DEC 23 2011 THE FLOOD WARNING IS CANCELLED FOR THE PORTAGE RIVER AT WOODVILLE. * AT 3:30 AM FRIDAY THE STAGE WAS 8.4 FEET. * FLOOD STAGE IS 9.0 FEET. * FELL BELOW FLOOD STAGE AT 11:52 PM THURSDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 6.7 FEET BY SATURDAY MORNING. * AT 9.0 FEET...FLOODING OCCURS IN TRAIL MARKER PARK. $$ OHC075-169-231726- /O.EXT.KCLE.FL.W.0179.000000T0000Z-111224T1253Z/ /KILO1.1.ER.000000T0000Z.111223T1800Z.111224T0653Z.NO/ 427 AM EST FRI DEC 23 2011 THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK. * AT 4:00 AM FRIDAY THE STAGE WAS 15.2 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.3 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TONIGHT. * AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED. $$ OHC155-230957- /O.CAN.KCLE.FL.W.0181.000000T0000Z-111223T1002Z/ /PHAO1.1.ER.111222T0446Z.111222T1430Z.111223T0315Z.UU/ 427 AM EST FRI DEC 23 2011 THE FLOOD WARNING IS CANCELLED FOR THE EAGLE CREEK AT PHALANX STATION. * AT 4:00 AM FRIDAY THE STAGE WAS 8.7 FEET. * FLOOD STAGE IS 9.5 FEET. * FELL BELOW FLOOD STAGE AT 10:15 PM THURSDAY. * FORECAST...THE RIVER WILL CONTINUE TO FALL. * AT 9.0 FEET...BANKFULL STAGE. FLOODING THREATENS BARCLEY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Dec 21, 9:17 PM EST, 1 hour 52 minutes earlier.
Area forecast discussion, Dec 21, 9:17 PM EST, 1 hour 52 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE CLEVELAND OH 917 PM EST WED DEC 21 2011 .SYNOPSIS... A WARM FRONT LIFTED NORTH ACROSS LAKE ERIE THIS MORNING. A COLD FRONT WILL CONTINUE TO MOVE EAST ACROSS THE REGION THIS AFTERNOON AND EVENING. LOW PRESSURE WILL MOVE FROM LAKE ERIE TO MAINE BY LATE TONIGHT. HIGH PRESSURE WILL GRADUALLY BUILD NORTHEAST ACROSS THE AREA THROUGH THURSDAY AFTERNOON. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... FRONT NOW EAST OF THE AREA. ALL THAT IS LEFT IS SOME PATCHY DRIZZLY CONDTIONS WITH STRATUS. SO REPLACE CHANCE POPS WITH DRIZZLE...EXCEPT IN THE SNOWBELT WHERE LEFT 30 POPS GOING. SOME CONVECTION CONTINUES TO DEVELOP ALONG THE COLD FRONT THIS AFTERNOON MAINLY EAST OF A LINE FROM CLEVELAND TO MANSFIELD. THE ACTIVITY APPEARS TO BE BORDERLINE PRODUCING SOME POSSIBLE GUSTY WINDS AS IT INTERACTS WITH THE WARMER AIR MASS AHEAD OF THE FRONTAL BOUNDARY. TEMPERATURES SHOT UP INTO THE LOWER 60S JUST AHEAD OF THE SHOWERS AND THUNDERSTORMS HELPING TO DESTABILIZE THE ATMOSPHERE SLIGHTLY. COLD FRONT WILL MOVE EAST OF THE AREA OVERNIGHT ALLOWING COOLER AND DRIER AIR TO MOVE INTO THE REGION TONIGHT. I EXPECT THE SHOWERS TO END FROM WEST TO EAST RATHER QUICKLY AS HIGH PRESSURE BEGINS TO BUILD NORTHEAST INTO THE REGION. MODELS ALSO SUGGEST DRIER AIR MOVES INTO THE REGION BY 06Z HELPING TO END THE PRECIPITATION THREAT. COLD AIR ADVECTION TAKES PLACE OVERNIGHT BUT IS NOT EXPECTED TO BE TOO STRONG. ONLY LOOKING AT LOWS DROPPING INTO THE UPPER 30S TO AROUND 40 DEGREES. 850 MB TEMPERATURES DIP TO BETWEEN -1 AND -2 DEGREES BY SUNRISE TOMORROW. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/... A SHORT PERIOD OF DRY WEATHER EXPECTED TOMORROW MORNING UNTIL SOUTHERN STREAM STORM SYSTEM TRACKS NORTHEAST OUT OF THE SOUTHERN STATES ACROSS VIRGINIA. THIS SYSTEM WILL THROW BACK MOISTURE INTO THE FORECAST AREA BY MID MORNING THURSDAY AND LAST INTO FRIDAY. AS THE STORM MOVES INTO THE REGION...COLD AIR ADVECTION WILL BEGIN TO TAKE PLACE BY THURSDAY NIGHT. THE COLD AIR WILL CHANGE SOME OF THE PRECIPITATION OVER TO SNOW BY FRIDAY MORNING...ESPECIALLY IN THE EXTREME EAST. I THINK SNOW ACCUMULATIONS WILL BE AN INCH OR LESS. LOW PRESSURE SYSTEM IS EXPECTED TO PULL OUT TO THE NORTHEAST ALLOWING HIGH PRESSURE TO BUILD EAST INTO THE REGION ON FRIDAY. THIS WILL NOT BE ENOUGH TO PREVENT PRECIPITATION AS LOW PRESSURE MOVES QUICKLY SOUTHEAST OUT OF THE NORTHERN GREAT LAKES REGION. THIS FEATURE WILL SPREAD SOME SNOW INTO THE AREA FRIDAY NIGHT INTO SATURDAY. LOW PRESSURE QUICKLY DISSIPATES AS MOISTURE BECOMES LIMITED. YET ANOTHER LOW PRESSURE EXTENDS SOUTH ACROSS THE AREA BY SATURDAY NIGHT FORCING POSSIBLY ANOTHER ROUND OF PRECIPITATION INTO THE EASTERN PORTIONS OF THE FORECAST AREA BY SUNDAY MORNING. OTHERWISE...REST OF THE FORECAST IS EXPECTED TO REMAIN DRY FOR CHRISTMAS EVE. TEMPERATURES ARE GOING TO REMAIN ABOVE NORMAL THROUGH THE PERIOD IN THE UPPER 30S FOR HIGHS. HOWEVER...LOWS WILL DIP INTO THE 30S THURSDAY NIGHT AND THEN BACK TO THE 20S THROUGH THE REST OF THE PERIOD AS SLIGHT COLD AIR ADVECTION RETURNS. UPPER LEVEL RIDGE BEGINS TO DEVELOP IN THE WESTERN UNITED STATES WHILE DIGGING TROUGH DEVELOPS IN THE EAST THROUGH THE END OF THE PERIOD. PATTERN IS STILL ACTIVELY PROGRESSIVE SO IT APPEARS WE WILL NOT STAY VERY COLD OR VERY WARM FOR A LENGTHY PERIOD. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... UPPER LEVEL TROUGH WILL BE MOVING ACROSS THE GREAT LAKES ON CHRISTMAS DAY. CANT COMPLETELY RULE OUT A SPRINKLE DURING THE DAY BUT HIGHS WILL BE IN THE UPPER 30S TO NEAR 40. BY SUNDAY NIGHT THERE MAY BE JUST ENOUGH COLD AIR FLOWING ACROSS LAKE ERIE TO PRODUCE A FEW SNOW SHOWERS FOR EXTREME NE OHIO INTO NW PA. ANY ACCUMULATIONS WILL BE LIGHT. HIGH PRESSURE WILL THEN BE IN CONTROL ON MONDAY WITH SEASONAL TEMPERATURES EXPECTED. MODELS ARE THEN UNCERTAIN FOR TUESDAY INTO WEDNESDAY BUT WE WILL CONTINUE TO SEE TEMPERATURES NEAR TO SLIGHTLY ABOVE SEASONAL AVERAGES. && .AVIATION /02Z THURSDAY THROUGH MONDAY/... SHOWERS ARE EXITING THE AREA IN THE WAKE OF A COLD FROPA THAT HAS MOVED INTO PA. GUSTY WINDS AREA NOW SUBSIDING OVER NORTHWEST OHIO AND THESE CALMING CONDITIONS WILL PROGRESS EASTWARD. LOWER CLOUDS WITH MVFR CIGS OF 1500-2500 ARE ALSO SPREADING EASTWARD AND WILL AFFECT ALL TAFS IN THE AREA BY 02Z. EVEN LOWER IFR CIGS BELOW 1000 FEET ARE EXPECTED MAINLY AFTER 05-08Z OVER INLAND LOCATIONS ALONG WITH MVFR VSBY OF 4SM OR SO. SOME GRADUAL IMPROVEMENT CAN BE EXPECTED LATE THURSDAY MORNING...ESPECIALLY NEAR TOL AND FDY AFTER 16Z. OUTLOOK...NON VFR THROUGH FRIDAY...THEN MAINLY NE OH/NW PA SATURDAY INTO SUNDAY AND THE ENTIRE AREA SUNDAY NIGHT AND MONDAY. && .MARINE... LOW PRESSURE OVER NORTHERN LAKE ERIE WILL PUSH NORTHEAST AWAY FROM THE LAKE THROUGH TONIGHT. CONTINUED WITH SMALL CRAFT ADVISORY ACROSS THE EASTERN HALF OF THE LAKE THROUGH MUCH OF TONIGHT WITH BOTH WINDS AND WAVES. HIGH PRESSURE WILL BRIEFLY BUILD OVER THE LAKE THURSDAY ALLOWING FOR QUIETER CONDITIONS. A TROUGH WILL MOVE OVER THE LAKE FRIDAY...FOLLOWED BY A QUICK MOVING LOW PRESSURE WHICH MAY BRIEFLY KICK UP WINDS AND WAVES EARLY SATURDAY MORNING. HIGH PRESSURE WILL BUILD BACK OVER THE LAKE SATURDAY...BUT THEN ANOTHER COLD FRONT IS EXPECTED FOR THE END OF THE WEEKEND. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EST THURSDAY FOR LEZ146>149. && SYNOPSIS...LOMBARDY NEAR TERM...LOMBARDY SHORT TERM...DJB/LOMBARDY LONG TERM...MULLEN AVIATION...REL MARINE...MULLEN
Hazardous weather outlook, Dec 21, 3:34 PM EST, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 334 PM EST WED DEC 21 2011 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-222045- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 334 PM EST WED DEC 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-222045- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 334 PM EST WED DEC 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. LOMBARDY
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 11:01 PM EST | River Flood Warning | CLE | Marion | 14 hr |
| Dec 21, 11:01 PM EST | River Flood Warning | CLE | Holmes, Wayne | 5 days |
| Dec 21, 11:09 PM EST | River Flood Warning | CLE | Trumbull | 29 hr |
Nearby
River Flood Warnings in Ohio, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.